# SDR YENA2023033100300

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 29,581 hours, 9,522 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#673, BOS-AUA. 'DIRTY SOCK ODOR IN ZONE 2 TO THE AFT GALLEY 10 MINUTES PRIOR TO ARRIVAL. STRONG ODOR LEVEL 3 FROM AIRCRAFT ENV. SYSTEM FOR 10 MINUTES; RE-ACTIVATED BOTH PACKS AND ACCOMPLISHED OPS TEST OF THE CONDITIONED SVC AIR SYSTEM WITH BLEED AIR REF AMM TASK 21-58-00-710-002. THE OPS CHECK IS GOOD. MDDR CLEARED - MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
